# SDR UALA2011012400398

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 78,105 hours, 12,593 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INBD REV 4 EA BLOCKER DOOR FAIRINGS CRACKED THRU FASTENERS, MARKED WITH TAPE.  REMOVED 4 EA BLOCKER DOOR FAIRINGS.  INSTALLED NEW FAIRING IN NR 2 POSITION AND DRILLED NEW ONE FOR NR3 POSITION.  INSTALLED NR3 FAIRING MFG AND DRILLED 4 AND 5 FAIRING IAW TMA 54220.
